J4 ›› 2011, Vol. 46 ›› Issue (2): 123-126.
• 论文 • 上一篇
杨必成
收稿日期:
出版日期:
发布日期:
作者简介:
基金资助:
广东省高等学校自然科学基金重点资助项目(05Z026); 广东省自然科学基金资助项目(7004344)
YANG Bi-cheng
Received:
Online:
Published:
摘要:
应用权函数的方法及实分析技巧,建立一个具有最佳常数因子的非齐次核的Hilbert型积分不等式,考虑了其引入多参数的推广形式、等价式与逆式。
关键词: 权函数; Hilbert型积分不等式;等价式;逆式
Abstract:
By using the way of weight functions and the technique of real analysis, a new Hilbert-type integral inequality with a non-homogeneous kernel and the best constant factor is given. The extension, the equivalent form and the reverses are considered.
Key words: weight function; Hilbert-type integral inequality; equivalent form; reverse
杨必成. 关于一个非齐次核的Hilbert型积分不等式及其推广[J]. J4, 2011, 46(2): 123-126.
YANG Bi-cheng. On a Hilbert-type integral inequality with a non-homogeneous kernel and its extension[J]. J4, 2011, 46(2): 123-126.
导出引用管理器 EndNote|Reference Manager|ProCite|BibTeX|RefWorks
链接本文: http://lxbwk.njournal.sdu.edu.cn/CN/
http://lxbwk.njournal.sdu.edu.cn/CN/Y2011/V46/I2/123
Cited